# SDR 96ZZZX4806

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21150
- Make and model: Cessna 182P
- Aircraft serial: 18261448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 07107005
- Condition: Corroded
- Location: Center Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CENTER SECTION SKIN AND CENTER SECTION DOUBLER BADLY CORRODED (WITH HOLES).  CORROSION IS APPARENTLY DUE TO 'DRIZ-AIR' DESICCANT SPILLING ONTO CARPET, AND THEN FLOWING BETWEEN SKINS INTO GEARBOX.
